2 years 3 months ago - 2 years 3 months ago#24091by WAP
WAP replied the topic: NORSPAN PATCHES
Well another week on the 10mg -- got ill again last week and VERY nauseated last Thursday -- was at the Dr then had to go to the chemist for more scripts, then went to do a little food shopping, pain was bad again and still feeling very nauseated and so embarrassed that I then got to the check out and vomited -- lucky I had a vomit bag --and pain still not gone.
I had another MRI on the lower back on Monday but can't see the Dr till 24th.
Not sure what to do and if to stay on these patches as they sure are not doing much for the pain -- unless it has got a lot worse -- and feeling ill all the time is not good.
2 years 3 months ago - 2 years 3 months ago#24094by LambChop
LambChop replied the topic: NORSPAN PATCHES
I thought you were headed for doc to say had enough take me off these patches?
Personally I wouldn't be taking them once I vomited. Or had a really strong side effect like that as to me - and this is my own opinion not to be changed - its my body and its is telling me dont like this stop it. So I do.
It hasn't done you a bit of good AFAIK from yr posts so why persist?
Change over your GP may be the answer. Second opinion seems to be the answer if you cant just do it without that easing your mind.
I find the patch beneficial and no side effects I know off unless count kick i and kick out time and that it doesnt last for me for 7 days. But when its got some left in it not drained dry it works. I know I chew up meds because a fast metabolizer - at last I have a GP who knows these exist and also is up to the minute on natural medicines. Good because we need both and not enough attention to these vital to our bodily health paid and not even part of GP training yet. Ask GP's usually say go ask Chemist. Since all drugs are based on natural medicines should have training on them as part of all over General Practice. Mine told me to up Vitamin C to 4000mg a day. Bought Bio Glan as they do 60 in this 1000mg tablet so no gel which can upset tum if too much etc. And working as taken this amount for last couple of months - was taking Rose Hip Vital 3000 mg a day but not enough Vit C said GP. Its doing the job as skin lesions itching etc just about gone and told prior GP just due to age. And wake up facing the day not dragging myself out of bed to try to get through it. Give it a whirl. Natural so cant hurt you. Need these vitamins - as body doesnt make enough as we age.
Last Edit: 2 years 3 months ago by LambChop. Reason: Missed a zero on mg
Most of us on this forum have had to make the tough decisions about medication and decide if the unwanted side affects are 'worth it' or if they can be medicated as nauseous can. Then there is the decision about whether or not to take the added medication.
The other thing is stopping medication and withdrawals to consider. The longer you are on a medication the more likely and longer withdrawals last.
Only you can decide what to do between now and doctors appointment. I have been where you are and carried a 'chunder bag' everywhere and made those tough decisions.
I'm sorry I won't tell you what to do and that you are in the position of making those tough decisions.
I wish you well
Once I could laugh with everyone
Once I could see the good to me
Holding the world inside
Now the world is grey to me
Nobody can see you gotta believe it
Oh oh the night comes down
And I get afraid of losing my way
Oh oh the night comes down
And it’s dark again
“The Night Comes Down” Queen
This Dr I have now is the best one I have had and is very willing to listen and take notice. Trouble is I have been given so many different medications that have had bad effects. Yes I do ask for info from the Chemist as well, they do know a lot. As far as I figure the Norspan is a synthetic drug, not a natural one.
Natural can do damage as well as any other medication, there are lots of "natural" medications that can do damage IF taken with incompatible meds. Just as an example Grape fruit can be bad taken with B/P meds.
Yes it is all a trial and error game getting the right meds that agree with you.
I am so pleased that the meds are working for you.